# SDR UHLA2012113000411

- Difficulty date: November 30, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 22,923 hours, 14,113 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - RIGHT SEAT TRACK EXTENSION.  REMOVED AND REPLACED SEAT TRACK EXTENSION IAW SRM 51-41-01, 51-43-03, AND 51-40-02.
